# SDR MALA975433

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31709001A
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3391 - DURING CRUISE, THE NR 2 A/C GENERATOR HOT CAUTION LIGHT ILLUMINATED.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED NR 2 GENERATOR.  ALL CHECKS GOOD.  (M)
